# SDR USAA011125

- Difficulty date: August 21, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Location: Bs 620
- Part time: 30,461 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN WITH LIGHTNING STRIKE, BS 620 - 2.5 INCH, BETWEEN STRINGER 18L AND 19L.  DRILLED OUT DAMAGE AND INSTALLED RIVET PER SRM 53-00-01.  (M)
